Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RE. CD4 and viral load both climbing? of Mar 28.
Apr 5, 2004

I wrote you to ask why my lab tests show that my cd4 count goes up, and so does my viral load. This has happened for the past 3 years. My viral load has never been undectable but has been down to 600. But with each blood test that number climbs as well as my cd4 count. My cd4 is 397 and viral is 78,000. You asked if I was on treatment and I am and have been since 1995. Since starting meds, the PI's have raised my cholesterol and triglycerides. My Dr says I am resistance to all PI's. I am be treated for coronary artery disease, had a stent placed in my left leg, and was found to have 3 blockages behind my heart. My Dr. says the risk is to great to stent the blockages. I am currently on Sustiva, Viread. I was also on Emtriva but developed Lactic Acidosis so I stopped that. I also take Norvasc for blood pressure,Atenolol for heart rate. Niaspan ER, Tricor and fish oil for cholesterol and Prevacid for stomach acid. Also taking Celebrex and Diazepam for muscle jerks at bedtime. You said "It is possible for this phenomenon to happen with vaccination, or an acute illness." I have had neither that I know of. This is so puzzling to me as I feel good and I keep active, but do get tired very easy at times. Sorry for not giving you more info the first time I posted here.

Response from Dr. Holodniy

Thanks for the updated information. I am not sure I can offer any further explanation. I see and learn something new every day with this infection.



Previous
would like yellow fever vaccine
Next
long term nonprogressors who feel really ill

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement